# SDR UIEA2018012900146

- Difficulty date: January 16, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 110,629 hours, 18,334 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654U66251997
- Condition: Corroded
- Location: Bs 1170
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FACE OF KEEL BEAM LOWER FRAME BS 1170, LBL 12- RBL 12 CORRODED.  REMOVED AND REPLACED  IAW SRM 51-40-02, REV 101, DWG 65B10543, SH 5, REV B, AND DWG 14947200, SH 3 REV A.
